# SDR DALA2024081408115

- Difficulty date: August 14, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 63,657 hours, 45,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND L & R FWD OVERWING EXIT EMERGENCY LIGHTS TO BE INOPERATIVE. ALSO FOUND L & R FWD SERVICE DOOR EXIT EMERGENCY LIGHTS INOPERATIVE. PER B717 WDM 33-51-14, ALL LIGHTS ASSOCIATED WITH BATTERY PACK B5-118. REPLACED EMERGENCY LIGHT BATTERY PACK B5-118 IAW B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. OK FOR SERVICE. (LP #6185107)
